# SDR DALA1102346903

- Difficulty date: January 5, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 74,875 hours, 34,219 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175N20011
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICLE STAB SKIN WAS DELAMINATED. THE PANNEL WAS REMOVED AND ROUTED TO SHOP 382.  THE PANEL WAS REPAIRED IAW ERA 488591-14 REV B ON 01/12/11. THE PANEL WAS  COMPLETED.
